# SDR O2GA2018021251301

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N513UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 6,516 hours, 4,747 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 1451306000
- Part serial: 10691072
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AHRS FAILED SHORTLY AFTER TAKE OFF.  DIVERTED AND LANDED.  NO HISTORY ON THE OCCURRENCE.  SWAPPED THE NR 1 & 2 AHRS COMPUTER.  SYSTEM OPS CHECKED PERFORMED AND NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
